# SDR UALA2009090402787

- Difficulty date: September 3, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777222
- Aircraft serial: 30556
- Aircraft time: 31,544 hours, 3,904 cycles
- Engine: Pwa PW40903
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Pressure Switch
- Part number: 21SN04459
- Part serial: 151
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG OIL FILTER SENSOR L THE PRESSURE SWITCH FOR DETECTING IMPENDING OIL FILTER BYPASS ON THE LEFT ENGINE HAS FAILED.  REPLACED OIL FILTER DIFFERENTIAL PRESSURE SWITCH.  RAN ENG, OPS CHECK NORMAL.
